A least square-type procedure for parameter estimation in stochastic differential equations with additive fractional noise
Andreas Neuenkirch () and
Samy Tindel ()
Statistical Inference for Stochastic Processes, 2014, vol. 17, issue 1, 99-120
Abstract:
We study a least square-type estimator for an unknown parameter in the drift coefficient of a stochastic differential equation with additive fractional noise of Hurst parameter $$H>1/2$$ H > 1 / 2 . The estimator is based on discrete time observations of the stochastic differential equation, and using tools from ergodic theory and stochastic analysis we derive its strong consistency. Copyright Springer Science+Business Media Dordrecht 2014
Keywords: Fractional Brownian motion; Parameter estimation; Least square procedure; Ergodicity; 62M09; 62F12 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11203-013-9084-z (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sistpr:v:17:y:2014:i:1:p:99-120
Ordering information: This journal article can be ordered from
http://www.springer. ... ty/journal/11203/PS2
DOI: 10.1007/s11203-013-9084-z
Access Statistics for this article
Statistical Inference for Stochastic Processes is currently edited by Denis Bosq, Yury A. Kutoyants and Marc Hallin
More articles in Statistical Inference for Stochastic Processes from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().